# SDR WX0A2021121773893

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 31,324 hours, 23,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW / SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE IAW AMM 52-10-00. 1300 PSI TO 1650 PSI"
